Deakin University
Browse

File(s) not publicly available

Mate choice and genetic monogamy in a biparental, colonial fish

Version 3 2024-06-19, 14:36
Version 2 2024-06-06, 11:33
Version 1 2023-02-07, 04:29
journal contribution
posted on 2024-06-19, 14:36 authored by FC Schaedelin, WFD Van Dongen, RH Wagner
Mate choice and genetic monogamy in a biparental, colonial fish

History

Journal

Behavioral Ecology

Volume

26

Pagination

782-788

Location

United States

ISSN

1045-2249

eISSN

1465-7279

Language

en

Publication classification

C1.1 Refereed article in a scholarly journal

Issue

3

Publisher

Oxford University Press (OUP)

Usage metrics

    Research Publications

    Licence

    Exports

    RefWorks
    BibTeX
    Ref. manager
    Endnote
    DataCite
    NLM
    DC